Differential and Integral Equations

Multidimensional traveling wavefronts in a model from combustion theory and in related problems

José M. Vega

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 1 (1993), 131-153.

Dates
First available in Project Euclid: 14 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371214984

Mathematical Reviews number (MathSciNet)
MR1190170

Zentralblatt MATH identifier
0773.34047

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35J65: Nonlinear boundary value problems for linear elliptic equations 80A25: Combustion

Citation

Vega, José M. Multidimensional traveling wavefronts in a model from combustion theory and in related problems. Differential Integral Equations 6 (1993), no. 1, 131--153. https://projecteuclid.org/euclid.die/1371214984


Export citation